Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 20, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Dec 13, 2014, 1:30 PM MST for Eddy County, Lea County, New Mexico. It took effect at Dec 14, 2014, 3:40 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2014, 1:30 PM MST (20:30 UTC)
- In effect from
- Dec 14, 2014, 3:40 AM MST
- Expired
- Dec 14, 2014, 5:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WWUS74 KMAF 132030 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CST SAT DEC 13 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR... .AN UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF THE REGION SUNDAY...RESULTING IN INCREASED WIND SPEEDS IN THE GUADALUPE MOUNTAINS AND ON THE ADJACENT PLAINS SUNDAY AFTERNOON. THIS ACTIVITY WILL DIMINISH DURING THE EVENING AS THE TROUGH MOVES OFF TO THE EAST. NMZ027-TXZ258-141300- /O.UPG.KMAF.HW.A.0021.141214T1800Z-141215T0000Z/ /O.NEW.KMAF.HW.W.0034.141214T1800Z-141215T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 130 PM MST SAT DEC 13 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY... * EVENT...HIGH WINDS. * TIMING...11 AM TO 5 PM MST SUNDAY. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ057-141300- /O.NEW.KMAF.WI.Y.0020.141214T1800Z-141215T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITY OF...VAN HORN 230 PM CST SAT DEC 13 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST SUNDAY. * EVENT...STRONG WINDS. * TIMING...NOON TO 6 PM CST SUNDAY. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
862 WWUS74 KMAF 132035 CCA NPWMAF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 233 PM CST SAT DEC 13 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR... .AN UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF THE REGION SUNDAY...RESULTING IN INCREASED WIND SPEEDS IN THE GUADALUPE MOUNTAINS AND ON THE ADJACENT PLAINS SUNDAY AFTERNOON. THIS ACTIVITY WILL DIMINISH DURING THE EVENING AS THE TROUGH MOVES OFF TO THE EAST. NMZ027-TXZ258-141315- /O.UPG.KMAF.HW.A.0021.141214T1800Z-141215T0000Z/ /O.NEW.KMAF.HW.W.0034.141214T1800Z-141215T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 133 PM MST SAT DEC 13 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY... * EVENT...HIGH WINDS. * TIMING...11 AM TO 5 PM MST SUNDAY. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ057-141315- /O.COR.KMAF.WI.Y.0020.141214T1800Z-141215T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITY OF...VAN HORN 233 PM CST SAT DEC 13 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST SUNDAY. * EVENT...STRONG WINDS. * TIMING...NOON TO 6 PM CST SUNDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
584 WWUS74 KMAF 140955 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 355 AM CST SUN DEC 14 2014 ...HIGH WIND WARNING IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT THIS AFTERNOON FOR THE VAN HORN/HWY 54 CORRIDOR AND MOST OF SOUTHEAST NEW MEXICO... .A STRONG UPPER LEVEL TROUGH WILL SWING ACROSS THE AREA TODAY. AS IT DOES FAST WINDS ROUNDING THE BASE OF THE TROUGH WILL SWEEP OVER THE REGION PRODUCING HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS. STRONG WIND WILL ALSO SPILL ONTO THE ADJACENT PLAINS THIS AFTERNOON. WIND SPEEDS WILL DECREASE DURING THE EVENING AS THE THE TROUGH MOVES OFF TO THE EAST. NMZ027-TXZ258-142200- /O.EXT.KMAF.HW.W.0034.141214T1600Z-141215T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 255 AM MST SUN DEC 14 2014 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... * EVENT...HIGH WINDS. * TIMING...TODAY INTO EARLY EVENING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-142200- /O.EXA.KMAF.WI.Y.0020.141214T1800Z-141215T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON 255 AM MST SUN DEC 14 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * EVENT...STRONG WINDS. * TIMING...THIS AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ057-142200- /O.CON.KMAF.WI.Y.0020.141214T1800Z-141215T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITY OF...VAN HORN 355 AM CST SUN DEC 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * EVENT...STRONG WINDS. * TIMING...THIS AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
252 WWUS74 KMAF 141040 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 440 AM CST SUN DEC 14 2014 ...HIGH WIND WARNING IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT TODAY FOR THE VAN HORN/HWY 54 CORRIDOR AND MOST OF SOUTHEAST NEW MEXICO... .A STRONG UPPER LEVEL TROUGH WILL SWING ACROSS THE AREA TODAY. AS IT DOES FAST WINDS ROUNDING THE BASE OF THE TROUGH WILL SWEEP OVER THE REGION PRODUCING HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS. STRONG WIND WILL ALSO SPILL ONTO THE ADJACENT PLAINS. WIND SPEEDS WILL DECREASE DURING THE EVENING AS THE THE TROUGH MOVES OFF TO THE EAST. NMZ027-TXZ258-142200- /O.EXT.KMAF.HW.W.0034.141214T1040Z-141215T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 340 AM MST SUN DEC 14 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... * EVENT...HIGH WINDS. * TIMING...TODAY INTO EARLY EVENING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-TXZ057-142200- /O.EXT.KMAF.WI.Y.0020.141214T1040Z-141215T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...VAN HORN 440 AM CST SUN DEC 14 2014 /340 AM MST SUN DEC 14 2014/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...STRONG WINDS. * TIMING...TODAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
772 WWUS74 KMAF 142045 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 245 PM CST SUN DEC 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR...AND MOST OF SOUTHEAST NEW MEXICO... .A STRONG UPPER LEVEL STORM SYSTEM PASSING NORTH OF THE REGION THIS AFTERNOON HAS RESULTED IN STRONG WINDS THROUGH THE GUADALUPE MOUNTAINS AND ONTO THE ADJACENT PLAINS. WINDS WILL DECREASE THIS EVENING AS THE STORM SYSTEM CONTINUES MOVING OFF TO THE EAST. NMZ027-TXZ258-150200- /O.CON.KMAF.HW.W.0034.000000T0000Z-141215T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 145 PM MST SUN DEC 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 7 PM MST THIS EVENING. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-TXZ057-150000- /O.CON.KMAF.WI.Y.0020.000000T0000Z-141215T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...VAN HORN 245 PM CST SUN DEC 14 2014 /145 PM MST SUN DEC 14 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...STRONG WINDS. * TIMING...UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Dec 13, 10:58 AM MST, 2 hours 32 minutes earlier.
Area forecast discussion, Dec 13, 10:58 AM MST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1158 AM CST Sat Dec 13 2014
.DISCUSSION...
Please see the 18Z aviation discussion below.
&&
.AVIATION...
Flight conditions have improved to MVFR/VFR for all TAF sites
except for KHOB and KCNM today, with those sites expected to
improve to VFR within the first hour or so of the forecast period.
VFR conditions are then expected to prevail until late this
evening, when low ceilings and fog will once again settle in,
mainly affecting KMAF, KINK, and KHOB. A strong front approaching
from the west will move through the region overnight tonight and
early Sunday, and while -SHRA/-TSRA is possible mainly after
midnight, uncertainties in coverage preclude mention in current
TAFs. VFR conditions will once again prevail after the front
passes, though strong, gusty west winds in the wake of a front on
Sunday are a concern. Gusts of 30-35KT in the current TAFs are
likely too conservative, but still a good starting point for the
last few hours of the forecast period.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Sunday morning through Sunday afternoon FOR
THE FOLLOWING ZONES... Guadalupe Mountains of Eddy County.
TX...HIGH WIND WATCH from Sunday morning through Sunday afternoon FOR
THE FOLLOWING ZONES... Guadalupe Mountains.
&&
84
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Dec 13, 3:54 AM MST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 454 AM CST SAT DEC 13 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 454 AM CST SAT DEC 13 2014 /354 AM MST SAT DEC 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG IS EXPECTED THROUGH LATE MORNING...ESPECIALLY ACROSS SOUTHEAST NEW MEXICO AND THE PECOS RIVER VALLEY. VISIBILITIES MAY GET DOWN TO 1/2 OF A MILE IN PLACES AT TIMES...ALTHOUGH ISOLATED AREAS OF LOWER VISIBILITIES WILL BE POSSIBLE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 10. ANY STORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND BRIEF...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF THE REGION SUNDAY...AND RESULT IN WINDY CONDITIONS ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:09 AM MST | High Wind Watch | MAF | Eddy | 9 hr |
| Dec 13, 1:33 PM MST | High Wind Warning | MAF | Eddy | 29 hr |
Nearby
Wind Advisories in New Mexico, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.